Previous |  Up |  Next


Title: On the variety Csub $(D)$ (English)
Author: Slavík, Václav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 32
Issue: 3
Year: 1991
Pages: 431-434
Category: math
Summary: The variety of lattices generated by lattices of all convex sublattices of distributive lattices is investigated. (English)
Keyword: convex sublattice
Keyword: variety
MSC: 06B20
idZBL: Zbl 0745.06003
idMR: MR1159790
Date available: 2009-01-08T17:45:51Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Jónsson B.: Algebras whose congruence lattices are distributive.Math. Scan. 21 (1967), 110-121. MR 0237402
Reference: [2] Jónsson B.: Equational classes of lattices.Math. Scan. 22 (1968), 187-196. MR 0246797
Reference: [3] Mal'cev A.I.: Algebraičeskie sistemy (in Russian).Moskva, 1970.
Reference: [4] Slavík V.: A note on convex sublattices of appear. MR 1334407


Files Size Format View
CommentatMathUnivCarolRetro_32-1991-3_4.pdf 183.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo